# SDR CA120724006

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCC3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF RPM ON FINAL APPROACH.  HIGH PITCH STOP SCREW CAME LOOSE.  PROPELLER WOULD NOT REACH LOW PITCH.
